# SDR SWIA200211220

- Difficulty date: September 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 2,279 hours, 1,766 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

WHILE EN ROUTE TO LAS HAD A STAB TRIM RUNAWAY.  PERFORMED MEMORY ITEMS FOLLOWED BY QRH.  RETURNED TO SLC.  REMOVED AND REPLACED CAPTAIN'S TRIM SWITCH.  OPS CHECK GOOD.
